# SDR GAI2002F00001

- Difficulty date: May 31, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Accessory Unit
- Part number: 656021132
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(LANDING GEAR ACCESSORY) SCHEDULED FLIGHT, DURING GEAR RETRACTION,  PARKING BRAKE LIGHT ILLUMINATED.  CREW RECYCLED THE GEAR WITH NO CHANGE IN INDICATION.  CREW DECLARED AN EMERGENCY LANDING.  AT ABOUT 1000 FEET THE LIGHT EXTINGUISHED AND THE AIRCRAFT LANDING WENT UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ACCESSORY UNIT.  OPERATION CHECK PERFORMED OK, ON THE GROUND. AIRCRAFT WAS THE RETURNED TO SERVICE.
